# SDR DALA2020022501412

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 20,519 hours, 7,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3820 UPPER FUSELAGE SKIN: UNDER IDTV RADOME, NUMEROUS AREAS OF LIGHT SURFACE CORROSION AROUND FASTENER HOLES AND ON SKIN ITSELF. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS PER B737 SRM 53- 60-01. (1500957).
